Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a conjecture of Carmichael


Author: V. L. Klee Jr.
Journal: Bull. Amer. Math. Soc. 53 (1947), 1183-1186
MathSciNet review: 0022855
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Carmichael, Note on Euler's Φ-function, Bull. Amer. Math. Soc. vol. 28 (1922) pp. 109-110.
  • 2. D. N. Lehmer, List of prime numbers, Carnegie Institution Publication, no. 165.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08940-0